The Multi-source Weber Problem with Constant Opening

Brimberg, J. and Mladonovic, N. and Salhi, S. (2004) The Multi-source Weber Problem with Constant Opening. JORS, 55 (6). pp. 640-646. ISSN 0160-5682. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: H Social Sciences
Divisions: Faculties > Social Sciences > Kent Business School > Management Science
Depositing User: Said Salhi
Date Deposited: 25 Sep 2008 12:09
Last Modified: 06 Feb 2014 16:12
Resource URI: http://kar.kent.ac.uk/id/eprint/5218 (The current URI for this page, for reference purposes)
  • Depositors only (login required):